Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
An indecomposable $PD_3$–complex : II

Jonathan A Hillman

Algebraic & Geometric Topology 4 (2004) 1103–1109
Bibliography
1 D Handel, On products in the cohomology of the dihedral groups, Tohoku Math. J. $(2)$ 45 (1993) 13 MR1200878
2 J A Hillman, On 3–dimensional Poincaré duality complexes and 2–knot groups, Math. Proc. Cambridge Philos. Soc. 114 (1993) 215 MR1230128
3 J A Hillman, An indecomposable $\mathrm PD_3$–complex whose fundamental group has infinitely many ends, Math. Proc. Cambridge Philos. Soc. 138 (2005) 55 MR2127227
4 R G Swan, Periodic resolutions for finite groups, Ann. of Math. $(2)$ 72 (1960) 267 MR0124895
5 V G Turaev, Three-dimensional Poincaré complexes: homotopy classification and splitting, Mat. Sb. 180 (1989) 809 MR1015042
6 C T C Wall, Poincaré complexes I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791
7 C T C Wall, Poincaré duality in dimension 3, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ., Coventry (2004) 1 MR2172477